Alert archive / Texas / River Flood Warnings in 2016
River Flood Warning 129, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Aug 21, 2016, 9:34 PM CDT for Bexar County, Texas. It was in force for 17 hr.
The area
The outline as issued.
The facts
- Issued
- Aug 21, 2016, 9:34 PM CDT (02:34 UTC)
- Expired
- Aug 22, 2016, 2:12 PM CDT
- In force
- 17 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County Bexar County, TX
The radar
The Austin/San Antonio radar (KEWX), 68 km from the middle of the area, began a volume at 02:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Medina River at San Antonio US 281S (SAAT2). The gauge peaked at 21.75 ft at Aug 22, 2016, 3:00 AM CDT.
- Action stage
- 16 ft
- Minor stage
- 20 ft
- Moderate stage
- 24 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08181500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
041
WGUS44 KEWX 220234
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
934 PM CDT SUN AUG 21 2016
...The National Weather Service in Austin/San Antonio has issued
a flood warning for the...
Medina River
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC029-221547-
/O.NEW.KEWX.FL.W.0129.160822T0234Z-160822T1547Z/
/SAAT2.1.ER.160821T2239Z.160822T0215Z.160822T0347Z.NO/
934 PM CDT SUN AUG 21 2016
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for
the Medina River At Hwy 281.
* until Monday morning...or until the warning is cancelled.
* At 9:15 PM Sunday the stage was 20.3 feet.
* Flood stage is 20.0 feet.
* Forecast...The river will crest overnight near the current stage height and
then fall to below flood stage during the early morning hours.
* Impact...At 20.0 feet...Minor lowland flooding reaches the Farm to Market 1937
bridge floor..
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 20.9 feet on May 24
2015.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
Hwy 281 16 20 20.3 Sun 09 PM 17.1 9.3 4.6 4.3 4.2
&&
LAT...LON 2922 9857 2929 9857 2926 9835 2919 9838
$$3 follow-up statements
249
WGUS84 KEWX 220815
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
315 AM CDT MON AUG 22 2016
...The flood warning continues for the following rivers in Texas...
Cibolo Creek Near Falls City Affecting Karnes County
San Antonio River Near Elmendorf Affecting Bexar and Wilson Counties
San Antonio River near Floresville Affecting
Medina River At Hwy 281 Affecting Bexar County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC029-493-230215-
/O.EXT.KEWX.FL.W.0125.000000T0000Z-160823T0331Z/
/ELMT2.2.ER.160821T1344Z.160821T1915Z.160822T1531Z.NO/
315 AM CDT MON AUG 22 2016
The flood warning continues for
the San Antonio River Near Elmendorf.
* At 2:30 AM Monday the stage was 37.2 feet.
* Flood stage is 35.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by late this
morning.
* Impact...At 39.0 feet...Moderate lowland flooding damages crops and floods
pastureland below San Antonio to below Floresville. Secondary roads and low
bridges, irrigation pumps, oil field pump jacks and tank batteries flood.
Livestock are cut off in low areas..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG DAY TIME Mon Tue Wed Thu Fri
Elmendorf 33 35 37.2 Mon 02 AM 36.0 25.2 15.5 13.8 13.8
&&
LAT...LON 2919 9838 2926 9835 2924 9821 2918 9813
2911 9820 2918 9826
$$
230215-
/O.EXT.KEWX.FL.W.0120.000000T0000Z-160823T1923Z/
/FLVT2.1.ER.160821T0618Z.160821T0830Z.160823T0723Z.UU/
315 AM CDT MON AUG 22 2016
The flood warning continues for
the San Antonio River near Floresville.
* At 3:00 AM Monday the stage was 23.5 feet.
* Flood stage is 27.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by late this afternoon and continue to rise
to near 27.3 feet by this evening. The river will fall below flood stage by
after midnight tomorrow.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG DAY TIME Mon Tue Wed Thu Fri
Floresville 21 27 23.5 Mon 03 AM 24.4 26.0 15.1 10.7 10.0
&&
LAT...LON 2911 9820 2918 9813 2899 9803 2893 9811
$$
TXC255-230215-
/O.EXT.KEWX.FL.W.0121.000000T0000Z-160823T1113Z/
/FCTT2.3.ER.160821T0944Z.160821T1815Z.160822T2313Z.NO/
315 AM CDT MON AUG 22 2016
The flood warning continues for
the Cibolo Creek Near Falls City.
* At 2:15 AM Monday the stage was 23.9 feet.
* Flood stage is 17.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by this
evening.
* Impact...At 25.0 feet...Major lowland flooding of crop and pasturelands cut
off many livestock and potentially drown them. Widespread flooding reaches
secondary and primary roads, low bridges and crossings. Most of the Goliad
State Park facilities downstream are under water..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG DAY TIME Mon Tue Wed Thu Fri
Falls City 6 17 23.9 Mon 02 AM 21.3 13.2 9.4 6.8 4.7
&&
LAT...LON 2903 9798 2908 9791 2894 9780 2892 9790
$$
TXC029-230215-
/O.EXT.KEWX.FL.W.0129.000000T0000Z-160823T1005Z/
/SAAT2.1.ER.160821T2239Z.160822T1200Z.160822T2205Z.NO/
315 AM CDT MON AUG 22 2016
The flood warning continues for
the Medina River At Hwy 281.
* At 2:15 AM Monday the stage was 21.7 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 22.9 feet by this morning.
The river will fall below flood stage late this afternoon.
* Impact...At 24.0 feet...Moderate lowland flooding floods secondary roads and
bridges making them dangerous to traffic..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG DAY TIME Mon Tue Wed Thu Fri
Hwy 281 16 20 21.7 Mon 02 AM 22.9 11.7 5.9 4.1 4.1
&&
LAT...LON 2922 9857 2929 9857 2926 9835 2919 9838
$$351
WGUS84 KEWX 221338
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
838 AM CDT MON AUG 22 2016
...The flood warning continues for the following rivers in Texas...
Cibolo Creek Near Falls City Affecting Karnes County
San Antonio River Near Elmendorf Affecting Bexar and Wilson Counties
San Antonio River near Floresville Affecting
San Antonio River at Hwy 72 nr Runge Affecting
Medina River At Hwy 281 Affecting Bexar County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC029-493-230738-
/O.EXT.KEWX.FL.W.0125.000000T0000Z-160823T0900Z/
/ELMT2.2.ER.160821T1344Z.160821T1915Z.160822T2100Z.NO/
838 AM CDT MON AUG 22 2016
The flood warning continues for
the San Antonio River Near Elmendorf.
* At 7:30 AM Monday the stage was 36.9 feet.
* Flood stage is 35.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by late this
afternoon.
* Impact...At 35.0 feet...Minor lowland flooding inundates crop and pastureland
below San Antonio to below Floresville..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Tue Wed Thu Fri Sat
Elmendorf 33 35 36.9 Mon 7 AM 23.5 15.7 14.1 13.9 13.8
&&
LAT...LON 2919 9838 2926 9835 2924 9821 2918 9813
2911 9820 2918 9826
$$
230738-
/O.EXT.KEWX.FL.W.0120.000000T0000Z-160823T1800Z/
/FLVT2.1.ER.160821T0618Z.160821T0830Z.160823T0600Z.UU/
838 AM CDT MON AUG 22 2016
The flood warning continues for
the San Antonio River near Floresville.
* At 8:00 AM Monday the stage was 26.0 feet.
* Flood stage is 27.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by this afternoon and continue to rise to
near 27.4 feet by this evening. The river will fall below flood stage early
Tuesday morning.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Tue Wed Thu Fri Sat
Floresville 21 27 26.0 Mon 8 AM 26.2 15.6 10.2 9.5 9.1
&&
LAT...LON 2911 9820 2918 9813 2899 9803 2893 9811
$$
230738-
/O.EXT.KEWX.FL.W.0128.000000T0000Z-160825T2242Z/
/SRRT2.3.ER.160821T2001Z.160823T0000Z.160825T1042Z.UU/
838 AM CDT MON AUG 22 2016
The flood warning continues for
the San Antonio River at Hwy 72 nr Runge.
* At 8:15 AM Monday the stage was 42.7 feet.
* Flood stage is 27.0 feet.
* Major flooding is occurring and Major flooding is forecast.
* Forecast...The river will continue rising to near 44.7 feet by this evening.
The river will fall below flood stage Thursday morning.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Tue Wed Thu Fri Sat
Hwy 72 nr Runge 22 27 42.7 Mon 8 AM 42.1 35.3 26.2 18.1 15.9
&&
LAT...LON 2883 9779 2890 9772 2876 9764 2872 9770
$$
TXC255-230738-
/O.EXT.KEWX.FL.W.0121.000000T0000Z-160823T0806Z/
/FCTT2.3.ER.160821T0944Z.160821T1815Z.160822T2006Z.NO/
838 AM CDT MON AUG 22 2016
The flood warning continues for
the Cibolo Creek Near Falls City.
* At 8:15 AM Monday the stage was 20.0 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by late this
afternoon.
* Impact...At 21.0 feet...Livestock are cut off and potentially drowned in low
areas below Stockdale to below Panna Maria. Lower areas of Goliad State Park
downstream flood..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Tue Wed Thu Fri Sat
Falls City 6 17 20.0 Mon 8 AM 13.0 9.4 7.1 4.5 3.8
&&
LAT...LON 2903 9798 2908 9791 2894 9780 2892 9790
$$
TXC029-230339-
/O.EXT.KEWX.FL.W.0129.000000T0000Z-160823T0339Z/
/SAAT2.1.ER.160821T2239Z.160822T0915Z.160822T1539Z.NO/
838 AM CDT MON AUG 22 2016
The flood warning continues for
the Medina River At Hwy 281.
* At 8:15 AM Monday the stage was 20.8 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by late this
morning.
* Impact...At 20.0 feet...Minor lowland flooding reaches the Farm to Market 1937
bridge floor..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Tue Wed Thu Fri Sat
Hwy 281 16 20 20.8 Mon 8 AM 6.6 4.6 4.2 4.1 4.1
&&
LAT...LON 2922 9857 2929 9857 2926 9835 2919 9838
$$152
WGUS84 KEWX 221912
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
212 PM CDT MON AUG 22 2016
...The flood warning is cancelled for the following rivers in Texas...
Cibolo Creek Near Falls City Affecting Karnes County
Medina River At Hwy 281 Affecting Bexar County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC255-221942-
/O.CAN.KEWX.FL.W.0121.000000T0000Z-160823T0806Z/
/FCTT2.3.ER.160821T0944Z.160821T1815Z.160822T1815Z.NO/
212 PM CDT MON AUG 22 2016
The flood warning is cancelled for
the Cibolo Creek Near Falls City.
* At 1:30 PM Monday the stage was 16.9 feet.
* Flood stage is 17.0 feet.
* Forecast...The river will continue to fall to 12.6 feet by tomorrow morning.
* Impact...At 17.0 feet...Minor lowland flooding of crop and pastureland damages
irrigation pumps and any equipment near the channel. Livestock are cut off in
low areas..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Tue Wed Thu Fri Sat
Falls City 6 17 16.9 Mon 1 PM 12.6 9.5 6.8 4.7 3.4
&&
LAT...LON 2903 9798 2908 9791 2894 9780 2892 9790
$$
TXC029-221942-
/O.CAN.KEWX.FL.W.0129.000000T0000Z-160823T0339Z/
/SAAT2.1.ER.160821T2239Z.160822T0915Z.160822T1508Z.NO/
212 PM CDT MON AUG 22 2016
The flood warning is cancelled for
the Medina River At Hwy 281.
* At 1:15 PM Monday the stage was 18.2 feet.
* Flood stage is 20.0 feet.
* Forecast...The river will continue to fall to 6.6 feet by tomorrow morning.
* Impact...At 20.0 feet...Minor lowland flooding reaches the Farm to Market 1937
bridge floor..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Tue Wed Thu Fri Sat
Hwy 281 16 20 18.2 Mon 1 PM 6.6 4.5 4.2 4.1 4.1
&&
LAT...LON 2922 9857 2929 9857 2926 9835 2919 9838
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Aug 21, 7:18 PM CDT, 2 hours 16 minutes earlier.
Area forecast discussion, Aug 21, 7:18 PM CDT, 2 hours 16 minutes before
Area Forecast Discussion...UPDATED National Weather Service Austin/San Antonio TX 718 PM CDT SUN AUG 21 2016 .UPDATE... Please see the 00Z aviation forecast discussion below. && .AVIATION... A SCT-BKN cloud deck around 1.5k agl across the I-35 corridor is keeping conditions VFR with some intermittent MVFR. Based on recent heavier rains near SAT/SSF, we will keep prevailing MVFR for the next few hours. Farther north at AUS, we will keep VFR in the forecast for early this evening. AUS and DRT will transition into MVFR after 03-04Z, while SAT and SSF drop into IFR. We will keep the mention of precipitation out of the forecast along I-35 this evening. For now, we will also go with VCTS at DRT, but will need to monitor areas south of the terminal for shower and thunderstorm development. Some slow improvement is in store tomorrow, but most sites should remain MVFR well into the afternoon. Can not completely rule out some convection Monday afternoon, but confidence is low at this time and we'll not include in the forecast. && .PREV DISCUSSION... /ISSUED 631 PM CDT SUN AUG 21 2016/ EVENING UPDATE... Thankfully, shower and storm activity has waned this afternoon for the most part across South Central Texas. Still a few isolated showers on radar but the atmosphere has been largely worked over by round after round of rainfall over the weekend. While there still remains the chance for some pop-up convection through the evening, models for the most part kept the region pretty much dry. There are some signals of some development along the Rio Grande river possibly impacting our western zones late this evening and overnight but radar is still quiet despite the relatively clearer skies and better heating out that direction, so have trended down the PoP chances overall. While chances appear to be lower, they are not zero. There still remains a low to mid level boundary draped across the CWA from Del Rio to Llano and models do return the flow to the south by about midnight. With PWATs still in the 1.8 to 2 inch range out west...can't rule out a briefly heavy rain shower either. But with FFG values recovering due to largely missing out on the rain the rain from yesterday, these areas should be able to manage without widespread impacts. Thus, will allow the FFA to expire at the top of the hour as scheduled. QPF over the next 12 hours areas west of the I-35 corridor and mostly along the Rio Grande could see between a half inch to an inch with generally less than a half inch along and east. PREV DISCUSSION... /ISSUED 323 PM CDT SUN AUG 21 2016/ SHORT TERM (Tonight through Monday Night)... Scattered to numerous showers and thunderstorms continued east of a weak lower to mid level trough along the I-35 corridor with more isolated coverage further west. These showers and thunderstorms are expected to persist into early this evening. PWS of 2 to 2.3 inches are maintaining pockets of heavy rains with amounts up to 3 inches possible. This combined with saturated soils and ongoing high stream flows from earlier heavy rains allows runoff to be more rapid, thus, continuing flash flood threat into early this evening. We will maintain the Flash Flood Watch until 7 PM CDT. The Subtropical Ridge begins to build into Texas from the east forcing the weak trough to shift west to the Rio Grande overnight. A developing lower level jet and the trough is expected to generate showers and thunderstorms overnight with the greatest coverage across the Rio Grande and Edwards Plateau. PWS remaining around 2 inches will allow for the possibility of locally heavy rains closer to the trough where inflow will be strongest and moisture will be deepest. Due to saturated soils out west from recent rains, some minor flooding is possible due to faster runoff. May have to issue a Flash Flood Watch for the Rio Grande to Edwards Plateau areas should analysis lead to greater confidence in heavy rains for overnight into Monday morning. The Subtropical Ridge builds further into South Central Texas on Monday into Monday night forcing the weak trough away from our area. A drier airmass will filter into the area with PWS dropping to near 1.5 inches Monday. However, enough moisture and lift remains during the day for isolated to scattered showers and thunderstorms with activity waning Monday evening. Below normal temperatures can be expected due to the clouds and rain. LONG TERM (Tuesday through Sunday)... The Subtropical Ridge extends into South Central Texas with a drier (PWS around 1.5 inches) and subsident airmass going into mid week. No rain is expected Tuesday and Wednesday, however, cannot rule out an isolated shower or two near the Coastal Plains. Late in the week into next weekend, an upper level trough moving to the east across the plains states combined with upper level troughs moving west across the southern Gulf of Mexico into Mexico erode the Subtropical Ridge a little over Texas allowing deeper moisture (PWS approaching 2 inches near the coast) back into our area. Isolated showers and thunderstorms are expected Thursday becoming isolated to scattered Friday through Sunday. High temperatures will remain below normal due to saturated soils and slow mixing out of lower level moisture. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 73 88 75 91 75 / 30 40 10 10 0 Austin Bergstrom Intl Airport 73 88 75 92 75 / 30 40 10 10 0 New Braunfels Muni Airport 74 90 75 92 75 / 30 40 10 10 0 Burnet Muni Airport 71 86 73 89 73 / 30 40 10 10 0 Del Rio Intl Airport 72 90 76 92 75 / 40 50 20 10 0 Georgetown Muni Airport 73 87 75 90 75 / 30 40 10 10 - Hondo Muni Airport 74 89 75 92 74 / 30 40 20 - 0 San Marcos Muni Airport 74 88 75 91 75 / 30 40 10 10 0 La Grange - Fayette Regional 76 90 76 93 76 / 30 40 10 10 - San Antonio Intl Airport 75 89 76 92 76 / 30 40 10 10 0 Stinson Muni Airport 76 91 76 93 76 / 30 30 10 - 0 && .EWX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 7 PM CDT this evening for the following counties: Atascosa...Bastrop...Bexar...Blanco...Caldwell...Comal... De Witt...Dimmit...Fayette...Frio...Gonzales...Guadalupe...Hays... Karnes...Kendall...Lavaca...Lee...Medina...Travis...Williamson... Wilson...Zavala. && Mesoscale/Aviation...24 Synoptic/Grids...TB3 Public Service/Data Collection...Treadway
Hazardous weather outlook, Aug 21, 7:08 PM CDT, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 708 PM CDT SUN AUG 21 2016 TXZ171>173-183>194-202>209-217>225-228-230015- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 708 PM CDT SUN AUG 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT. ISOLATED SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH EARLY EVENING HOURS FOR AREAS MOSTLY WEST OF THE I-35 CORRIDOR. SOME LOCALLY HEAVY RAINFALL REMAINS POSSIBLE BUT SHOULD BE CONFINED CLOSER TO THE RIO GRANDE VALLEY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ISOLATED TO SCATTERED THUNDERSTORMS WILL REMAIN POSSIBLE MONDAY BUT OVERALL...THE THREAT OF FLASH FLOODING WILL BE DECREASED. ANY ISOLATED STORM COULD PRODUCE LOCALLY HEAVY RAIN WHICH COULD LEAD TO LOCALIZED FLOODING ON ALREADY SATURATED GROUNDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER SPOTTERS AND COCORAHS OBSERVERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT RAINFALL AMOUNTS OR FLOODING TO THE NATIONAL WEATHER SERVICE. TB3
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 5:40 AM CDT | Areal Flood Advisory | EWX | Atascosa | 3 hr |
| Aug 22, 6:52 AM CDT | Areal Flood Advisory | EWX | Wilson | 3 hr |
| Aug 22, 7:32 AM CDT | Areal Flood Advisory | EWX | Comal, Guadalupe, Wilson | 118 min |
| Aug 22, 8:04 AM CDT | Areal Flood Advisory | EWX | Val Verde | 116 min |
| Aug 22, 8:39 AM CDT | Flash Flood Warning | EWX | Val Verde | 2 hr |
Nearby
River Flood Warnings in Texas, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.